# SDR SWAA053649

- Difficulty date: November 15, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 19,319 hours, 11,097 cycles
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P07
- Part serial: BECW1913
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A, J
- Precautionary procedure: O

## Discrepancy

LOUD BANG HEARD FROM RT SIDE OF AIRCRAFT.  FLAME SEEN FROM NR 2 ENGINE EXHAUST.  ENGINE PARAMETERS NORMAL.  SUSPECT COMPRESSOR STALL.  PERFORMED ENGINE BOROSCOPE.  NO DAMAGE FOUND.  REMOVED AND REPLACED NR 2 ENGINE HMU PER MM.
